# SDR SWAA2024102945381

- Difficulty date: October 4, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8729H
- Make and model: Boeing 737-8
- Aircraft serial: 37043
- Aircraft time: 11,866 hours, 5,678 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-036: FWD CARGO FLOOR PANEL 120DF HAS CORROSION AT FASTENER HOLES ALONG EDGE OF PANEL<[01] RECEIVED REPLACEMENT MATERIAL PN 2024-T3-071 A TAG A260430 AND VERIFIED TO BE CORRECT REPLACEMENT MATERIAL IAW SRM 53-60-53-0I-1 FABRICATED PANEL 120DF IAW AMM 50-10-04-400-801 TREATED AND PRIMED IAW SRM 51-20-01-0G-0 AND PLACED ON PANEL RACK;[02] AUDIT C/W
